# SDR ZW0A0100904

- Difficulty date: April 28, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 34,818 hours, 17,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE IN THE FIRST CLASS CABIN.  RESEATED THE POWER SUPPLY BATTERIES.  CHECK-C 1-26-01 MCI.
